# SDR DALA2019042502632

- Difficulty date: April 25, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 413DL ON LH PYLON (1 EA). REPAIRED BY WELD ACCESS PANEL 413DL AT PYLON LH AS PER A319 SRM TASK 54-52-11-300-004; ER/A NO.540187-14MA.
